Lie derivatives on real hypersurfaces in a complex projective space

Makoto Kimura; Sadahiro Maeda

Czechoslovak Mathematical Journal (1995)

  • Volume: 45, Issue: 1, page 135-148
  • ISSN: 0011-4642

How to cite

top

Kimura, Makoto, and Maeda, Sadahiro. "Lie derivatives on real hypersurfaces in a complex projective space." Czechoslovak Mathematical Journal 45.1 (1995): 135-148. <http://eudml.org/doc/31456>.

@article{Kimura1995,
author = {Kimura, Makoto, Maeda, Sadahiro},
journal = {Czechoslovak Mathematical Journal},
keywords = {complex projective space; Fubini-Study metric; real hypersurface; almost contact metric structure; Lie derivatives; Ricci tensor},
language = {eng},
number = {1},
pages = {135-148},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Lie derivatives on real hypersurfaces in a complex projective space},
url = {http://eudml.org/doc/31456},
volume = {45},
year = {1995},
}

TY - JOUR
AU - Kimura, Makoto
AU - Maeda, Sadahiro
TI - Lie derivatives on real hypersurfaces in a complex projective space
JO - Czechoslovak Mathematical Journal
PY - 1995
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 45
IS - 1
SP - 135
EP - 148
LA - eng
KW - complex projective space; Fubini-Study metric; real hypersurface; almost contact metric structure; Lie derivatives; Ricci tensor
UR - http://eudml.org/doc/31456
ER -

References

top
  1. Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), 481–498. (1982) MR0637703
  2. Some characterizations of a real hypersurface of type A, Kyungpook Math. J. 31 (1991), 73–82. (1991) MR1121185
  3. 10.1090/S0002-9947-1986-0837803-2, Trans. Amer. Math. Soc. 296 (1986), 137–149. (1986) Zbl0597.53021MR0837803DOI10.1090/S0002-9947-1986-0837803-2
  4. Some real hypersurfaces in a complex projective space, Saitama Math. J. 5 (1987), 1–5. (1987) MR0920524
  5. Correction to “Some real hypersurfaces in a complex projective space”, Saitama Math. J. 10 (1992), 33–34. (1992) MR1212296
  6. 10.1007/BF01159962, Math. Z. 202 (1989), 299–311. (1989) MR1017573DOI10.1007/BF01159962
  7. On real hypersurfaces of a complex projective space II, Tsukuba J. Math. 15 (1991), 547–561. (1991) MR1138204
  8. Real hypersurfaces of a complex projective space in terms of holomorphic distribution, Tsukuba J. Math. 14 (1990), 39–52. (1990) MR1063834
  9. 10.2969/jmsj/02830529, J. Math. Soc. Japan 28 (1976), 529–540. (1976) Zbl0324.53039MR0407772DOI10.2969/jmsj/02830529
  10. 10.1090/S0002-9947-1975-0377787-X, Trans. Amer. Math. Soc. 212 (1975), 355–364. (1975) Zbl0288.53043MR0377787DOI10.1090/S0002-9947-1975-0377787-X
  11. Compact real hypersurfaces of a complex projective space, J. Differential Geometry 12 (1977), 595–598. (1977) Zbl0412.53024MR0512928
  12. On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495–506. (1973) Zbl0274.53062MR0336660
  13. 10.2969/jmsj/02710043, J. Math. Soc. Japan 27 (1975), 43–53, 507–516. (1975) MR0400120DOI10.2969/jmsj/02710043

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.